Alert archive / South Carolina / Flash Flood Warnings in 2007
Flash Flood Warning 3, NWS Charleston, SC
NWS Charleston, SC issued this flash flood warning at Jul 30, 2007, 5:55 PM EDT for Berkeley County, Charleston County, South Carolina. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2007, 5:55 PM EDT (21:55 UTC)
- Expired
- Jul 30, 2007, 9:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
- Flood severity
- None
Counties Berkeley County, SC, Charleston County, SC
The radar
The Charleston,SC radar (KCLX), 99 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 6:25 PM EDT | FLOOD | Goose Creek, SC | 3.90 INCHES OF RAIN IN THE PAST HOUR. LOCALIZED FLOODING. |
| Jul 30, 6:28 PM EDT | FLOOD | Goose Creek, SC | WATER 2 FEET OVER SOME SUBDIVISION SIDE STREETS. |
| Jul 30, 7:15 PM EDT | HEAVY RAIN 3.75 | Goose Creek, SC | 3.75 INCHES OF RAIN IN CROWFIELD PLANTATION. |
| Jul 30, 9:00 PM EDT | HEAVY RAIN 4.45 | Goose Creek, SC | STORM TOTAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.9 hours before the alert went out and 317 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1516 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 759 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS52 KCHS 302157
FFWCHS
SCC015-019-310100-
/X.NEW.KCHS.FF.W.0003.070730T2155Z-070731T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
555 PM EDT MON JUL 30 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BERKELEY COUNTY IN SOUTHEAST SOUTH CAROLINA...
CHARLESTON COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 900 PM EDT
* AT 554 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER NORTH
CHARLESTON AND GOOSE CREEK. THE AREA OF HEAVY RAIN WAS NEARLY
STATIONARY.
* FLASH FLOODING IS EXPECTED IN AND AROUND...
LADSON...
COLLEGE PARK...
GOOSE CREEK...
HANAHAN...
NORTH CHARLESTON...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3300 8017 3301 8016 3308 7999 3296 7985
3289 8002
TIME...MOT...LOC 2155Z 327DEG 2KT 3298 8007
$$
JAQWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 3:43 PM EDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jul 30, 3:43 PM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 343 PM EDT MON JUL 30 2007 .SYNOPSIS... A COOL FRONT WILL CROSS THE REGION TONIGHT...AND WILL STALL SOUTH AND EAST OF THE AREA TUESDAY. A SURFACE LOW IS EXPECTED TO DEVELOP ALONG THE FRONT WEDNESDAY...POSSIBLY LIFTING FRONT BACK INTO THE AREA. SATURDAY...ANOTHER LOW PRESSURE WILL FORM ALONG THE FRONT AND WILL PASS OVER OR CLOSE TO THE FORECAST AREA. ATLANTIC HIGH PRESSURE MAY BUILD BACK OVER THE REGION EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... A STRONG SHORTWAVE ROTATING THROUGH THE PARENT EAST COAST TROUGH... NOTED ON WATER VAPOR IMAGERY CROSSING THE CENTRAL APPALACHIANS MONDAY AFTERNOON...WILL SWING SE ACROSS THE REGION THIS EVENING...PUSHING A COOL FRONT THROUGH THE REGION TONIGHT. THUNDERSTORMS WERE BLOSSOMING WITHIN THE UNSTABLE/BOUNDARY RICH ENVIRONMENT AHEAD OF THE APPROACHING SHORTWAVE...AND ASCENT AHEAD OF THESE FEATURES WILL CONTINUE TO SUPPORT NUMEROUS TO WIDESPREAD SHOWERS/THUNDERSTORMS THIS AFTERNOON AND THIS EVENING. INTO EARLY EVENING... CANNOT RULE OUT ISOLATED DAMAGING MICROBURSTS AND LARGE HAIL ACROSS NORTHERN COUNTIES...SBCAPES HAD PUSHED INTO THE 2000-2500 J/KG RANGE. HOWEVER...A GREATER THREAT FOR DAMAGING WINDS AND LARGE HAIL WILL EXIST INTO EARLY EVENING ACROSS THE S/W COUNTIES OF THE FORECAST AREA...WHERE INSOLATION HAD PUSHED SBCAPES INTO THE 3500-4000 J/KG RANGE. MEANWHILE...PWATS 2.1-2.2 INCHES WILL SUPPORT TORRENTIAL RAIN WITHIN THUNDERSTORMS...AND EVEN BRIEF ECHO TRAINING ASSOCIATED WITH MULTICELL THUNDERSTORM CLUSTERS MAY PRODUCE LOCALIZED FLOODING. STABILIZATION SHOULD END THE SEVERE THREAT THIS EVENING...BUT EXTENDED LIKELY POPS AND THE POTENTIAL FOR LOCALLY HEAVY RAINFALL UNTIL MIDNIGHT...AS THE SHORTWAVE WILL STILL BE PUSHING THROUGH THE REGION AND SHOULD SUPPORT NUMEROUS SHOWERS/THUNDERSTORMS. THEN...IN THE WAKE OF THE SHORTWAVE/AS THE SURFACE FRONT PRESSES SOUTH OVERNIGHT...THE COVERAGE/INTENSITY OF CONVECTION SHOULD DIMINISH SIGNIFICANTLY. TIMING OF FROPA AND LOWER POPS REMAINS UNCERTAIN...AND SUBSEQUENT SHIFTS MAY NEED TO ADJUST TIMING/POPS. MEANWHILE...CLOUD COVER SHOULD PREVENT FOG FROM BECOMING A SIGNIFICANT ISSUE OVERNIGHT...BUT...IF CLOUDS BREAK UP...LOCALLY DENSE FOG COULD DEVELOP. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... THE SURFACE BOUNDARY IS STILL EXPECTED TO PUSH SOUTH OF THE FORECAST AREA TUESDAY MORNING. EXPECT MAINLY DIURNAL SHOWERS AND THUNDERSTORMS NORTH OF THE BOUNDARY...MAINLY DRIVEN BY RESIDUAL INSTABILITY AND RESULTANT SEA BREEZE CONVERGENCE...WITH POPS TAPED FROM SLIGHT CHANCE N TO CHANCE S. DUE TO THE PROXIMITY OF THE SURFACE BOUNDARY...CONTINUED ONGOING SLIGHT CHANCE/CHANCE POPS FOR SOUTHERN COASTAL ZONES. HOWEVER...IF THE FRONT PUSHES FARTHER SOUTH...LATER SHIFTS MAY OPT TO TRIM THESE POPS. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... MODELS SEEM TO BE CONSISTENT IN THE PREVIOUS COUPLE OF RUNS WITH THE FRONTAL BOUNDARY STALLING ACROSS THE AREA THROUGH THE WEEKEND. THE ONLY DIFFERENCE IS THE TIMING OF THE FRONT IS A LITTLE SLOWER. THE GFS SHOWS NOW SHOWS THE FRONTAL BOUNDARY STALLING ACROSS THE AREA THROUGH THE WEEKEND. IT ALSO DEPICTS A WEAK SECONDARY LOW DEVELOPING ALONG THE FRONT TO THE NORTHWEST OF THE CWA ON SATURDAY AND PUSHES IT NORTHEAST OVER THE ATLANTIC. ABOVE NORMAL PRECIP CHANCES ARE STILL EXPECTED ACROSS THE CWA. THIS COMBINED WITH CLOUD COVER WILL KEEP TEMPERATURES JUST BELOW NORMAL THROUGH THURSDAY..THEN RETURN TO NEAR NORMAL THROUGH THE WEEKEND. CONVECTION WILL OCCUR AHEAD OF THE FRONT AND ALONG THE SEA BREEZE BUT EXPECT COVERAGE TO BE SCATTERED OVER THE CWA. GFS DEPICTS A LOW FORMING OVER THE NORTHEASTERN GULF OF MEXICO AND SLOWLY PUSHES OVER THE CWA. THIS COULD ENHANCE CONVECTION IF THE LOW DEEPENS MORE THAN ANTICIPATED. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... THUNDERSTORMS WILL PRODUCE PERIODS OF IFR CONDITIONS AND GUSTY WINDS AT BOTH TERMINALS THIS AFTERNOON INTO THIS EVENING. WILL AMEND FORECASTS AS NEAR TERM CONVECTIVE TRENDS BECOME EVIDENT. ALSO... MVFR OR LOWER CEILINGS AND/OR VISIBILITIES MAY DEVELOP AT BOTH SITES OVERNIGHT INTO TUESDAY MORNING...WITH THE POTENTIAL FOR AT LEAST LOWER CEILINGS EXTENDED AVIATION OUTLOOK...EXPECT MVFR CONDITIONS IN THE AFTERNOON/EVENING WITH THE SHOWERS/THUNDERSTORMS THAT ARE EXPECTED TO DEVELOP OUT AHEAD OF THE FRONTAL BOUNDARY. FOG COULD BE AN ISSUE DURING THE LATE NIGHT/EARLY MORNING HOURS THROUGHOUT THE WEEK WITH THE LOW LEVEL MOISTURE PRESENT. OTHERWISE VFR CONDITIONS ARE EXPECTED THROUGH MONDAY. && .MARINE... THUNDERSTORMS AHEAD OF AN APPROACHING SHORTWAVE/COLD FRONT MAY PRODUCE STRONG WIND GUSTS AND EVEN ISOLATED WATERSPOUTS INTO THIS EVENING. OTHERWISE...A BROAD SURFACE TROUGH SUPPORTED A LIGHT WIND REGIME ACROSS THE COASTAL WATERS MONDAY AFTERNOON...AND EVEN THE SEA BREEZE CIRCULATION REMAINED RELATIVELY WEAK. A WEAK COOL FRONT WILL PRESS SOUTH THROUGH THE WATERS TONIGHT...USHERING N/NW WINDS INTO THE WATERS. IN THE WAKE OF THE FRONT...WHICH WILL STALL SOUTH OF THE WATERS TUESDAY...WINDS WILL BECOME E/NE TUESDAY INTO TUESDAY NIGHT. WILL NEED TO ASSESS POTENTIAL FOR A TIGHTENING GRADIENT AND ASSOCIATED SCSEC WINDS...ESPECIALLY TUESDAY NIGHT...BUT THIS FORECAST HOLDS WINDS/SEAS BELOW HEADLINE CRITERIA THROUGH TUESDAY NIGHT. ONSHORE FLOW WILL SET UP THROUGH THURSDAY WITH A LOW PRESSURE SYSTEM LOCATED SOUTH OF THE AREA. A TIGHTENING PRESSURE GRADIENT IN BETWEEN SFC HIGH PRESSURE FROM THE NORTH AND THE LOW TO THE SOUTH WILL INCREASE WINDS TO AROUND 15 KNOTS ACROSS THE COASTAL WATERS. THE SEA BREEZE ALONG WITH NOCTURNAL SURGES MAY RESULT IN SCSEC CONDITIONS IN THE CHARLESTON HARBOR AND THE OFFSHORE GA WATERS. HOWEVER...WILL MAINTAIN WINDS AND SEAS BELOW SCEC OR ADVISORY THROUGH THE REMAINDER OF THE WEEK. SEAS WILL GENERALLY REMAIN 2 TO 4 FEET WITH HIGHER SEAS IN/NEAR THUNDERSTORMS. && .TIDES/COASTAL FLOODING... WILL MONITOR ASTRONOMICAL HIGH TIDES...ESPECIALLY THIS EVENING AND AGAIN TUESDAY EVENING. IF HEAVY RAINS COINCIDE WITH THE TIMING OF THE EVENING HIGH TIDES...LOCAL FLOODING MAY OCCUR IN COASTAL COUNTIES. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SPR/REV
Hazardous weather outlook, Jul 30, 11:28 AM EDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 1128 AM EDT MON JUL 30 2007 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-311000- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 1128 AM EDT MON JUL 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG AND SEVERE THUNDERSTORMS...NUMEROUS THUNDERSTORMS WILL AFFECT THE AREA THIS AFTERNOON AND EVENING. SOME OF THESE STORMS WILL BECOME STRONG...WITH GUSTY WINDS AND FREQUENT LIGHTNING STRIKES. ALSO...ISOLATED STORMS MAY BRIEFLY BECOME SEVERE...WITH DAMAGING WIND GUSTS TO 60 MPH AND HAIL THE SIZE OF PENNIES OR LARGER. IN ADDITION...SOME THUNDERSTORMS WILL PRODUCE VERY HEAVY RAIN...POSSIBLY RESULTING IN LOCALIZED FLOODING. THE MOST LIKELY TIME FOR ANY SEVERE WEATHER IS BETWEEN 2 PM AND 10 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE WILL BE LESS COVERAGE OF THUNDERSTORMS TUESDAY...BUT A FEW OF THE STORMS STILL COULD BECOME STRONG OR SEVERE...ESPECIALLY ACROSS SOUTHEAST GEORGIA. GUSTY WINDS...LIGHTNING STRIKES...SMALL HAIL AND HEAVY RAINS ARE POSSIBLE IN THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. PLEASE RELAY ANY REPORTS OF WIND...HAIL OR RAIN TO YOUR NATIONAL WEATHER SERVICE IN CHARLESTON AT...1-888-383-2024...AND LEAVE A MESSAGE. AMZ330-350-352-354-374-311000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1128 AM EDT MON JUL 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG THUNDERSTORMS...SCATTERED TO NUMEROUS THUNDERSTORMS TODAY INTO TONIGHT WILL PRODUCE GUSTY WINDS...FREQUENT LIGHTNING STRIKES AND VERY HEAVY RAINS REDUCING VISIBILITIES UNDER 1/2 MILE. IN ADDITION...ANY THUNDERSTORM MAY BRIEFLY PRODUCE WATERSPOUTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY MARINE REPORTS TO YOUR NATIONAL WEATHER SERVICE IN CHARLESTON AT...1-888-383-2024...AND LEAVE A MESSAGE.
In the hours before
Local storm report, Jul 30, 2:30 PM EDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
230 PM EDT MON JUL 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG 3 SSE REGISTER 32.33N 81.86W
07/29/2007 BULLOCH GA UTILITY COMPANY
LARGE TREE BRANCHES DOWN ON POWERLINES NEAR THE
INTERSECTION OF I-16 AND 301.
&&
JRJLocal storm report, Jul 30, 2:37 PM EDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
237 PM EDT MON JUL 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM TSTM WND DMG 4 E STILSON 32.33N 81.48W
07/28/2007 BULLOCH GA UTILITY COMPANY
SEVERAL TREES REPORTED DOWN ON POWER LINES.
&&
JRJSpecial weather statement, Jul 30, 3:17 PM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 317 PM EDT MON JUL 30 2007 SCZ045-302015- BERKELEY- 317 PM EDT MON JUL 30 2007 ...STRONG THUNDERSTORMS WILL IMPACT BERKELEY COUNTY THROUGH 415 PM EDT... AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR BETHERA...OR ABOUT 11 MILES EAST OF MONCKS CORNER...MOVING EAST AT 5 MPH. AREAS IN AND AROUND JAMESTOWN WILL BE IMPACTED THROUGH 415 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jul 30, 5:09 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 509 PM EDT MON JUL 30 2007 SCZ045-050-302200- BERKELEY-CHARLESTON- 509 PM EDT MON JUL 30 2007 ...STRONG THUNDERSTORMS WILL IMPACT BERKELEY COUNTY AND CHARLESTON COUNTY THROUGH 600 PM EDT... AT 509 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR RED BANK LANDING...OR ABOUT 6 MILES SOUTHEAST OF GOOSE CREEK...MOVING EAST AT 10 MPH. AREAS IN AND AROUND CAINHOY...CHARLESTON AIRPORT...DANIEL ISLAND... GOOSE CREEK...HANAHAN...MOUNT PLEASANT...NORTH CHARLESTON...SULLIVANS ISLAND AND WANDO WILL BE IMPACTED THROUGH 600 PM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jul 30, 5:27 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 527 PM EDT MON JUL 30 2007 SCZ044-302215- DORCHESTER- 527 PM EDT MON JUL 30 2007 ...STRONG THUNDERSTORMS WILL IMPACT DORCHESTER COUNTY THROUGH 615 PM EDT... AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA SIZE HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF REEVESVILLE TO PRINGLETOWN...OR ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF ORANGEBURG TO 15 MILES NORTH OF SUMMERVILLE...MOVING SOUTHEAST AT 20 MPH. AREAS IN AND AROUND DORCHESTER...HARLEYVILLE...JEDBURG... REEVESVILLE...RIDGEVILLE AND SAINT GEORGE WILL BE IMPACTED THROUGH 615 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jul 30, 5:41 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
541 PM EDT MON JUL 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM HAIL GOOSE CREEK 32.98N 80.03W
07/30/2007 E0.25 INCH BERKELEY SC TRAINED SPOTTER
&&
VBThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 3:39 PM EDT | Areal Flood Advisory | CHS | Charleston | 2 hr |
| Jul 30, 5:33 PM EDT | Severe Thunderstorm Warning | CHS | Dorchester | 42 min |
| Jul 30, 5:34 PM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston | 116 min |
Nearby
Flash Flood Warnings in South Carolina, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.